# SDR LR7A2016061400807

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: LS4317
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JC HC5313, FOUND THE LT AFT FUSELAGE INTERIOR FS 814, SIDE BULKHEAD-TO-SLOPING LONGERON TEE FITTING CRACKED, LBL62, WL167.  REPLACEMENT ACCOMPLISHED IAW SRM CH51-60 AND 51-70.
